question-icon

Does Hormonal Imbalance Cause PCOD?

default
Posted on Mon, 28 Dec 2015
Question: Hi. I had a laparoscopy to remove an ovarian cyst. The doctor told me to take the pil so it would not happen again. Im not good with hormones. What should i do?
doctor
Answered by Dr. Kaushal Bhavsar (2 minutes later)
You should follow your doctor 's advice. That pill is mostly of hormones only. So take it for hormonal imbalance you are having.
Please hit thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kaushal Bhavsar (2 minutes later)
Hi i had a laparascopy to remove an ovarian cyst that had ruptured. My ovaries and tubes are still there as i saw them on the sonography, also i had 2 follicles in every ovary. Is this normal? Apart from this i still look very bloated from the surgery and it doesnt seem to go down. My doctor told me to go on birth control pil to prevent this from happening again, but my body does not work well with the pil. What should i do? Also, does smoking increase the risk on ovarian cysts? Thank you
doctor
Answered by Dr. Kaushal Bhavsar (48 minutes later)
Brief Answer:
You are mostly having polycystic ovarian disease (PCOD).

Detailed Answer:
Thanks for your follow up question on Health Care Magic.
I can understand your concern.
Yes, smoking is harmful for the body and can cause ovarian cysts and it's complications.
So better to quit smoking as soon as possible. It is not a good habit.
By your history and description, possibility of PCOD is more.
And hormonal imbalance is the likely cause for this disease.
So please let me know
1. Have you ever undergone hormone study?
2. Since how many years you are smoking?
Please reply me answers of above asked questions, so that I can guide you better. I will be happy to help you further. Wish you good health. Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Kaushal Bhavsar

Pulmonologist

Practicing since :2008

Answered : 14979 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Does Hormonal Imbalance Cause PCOD?

You should follow your doctor 's advice. That pill is mostly of hormones only. So take it for hormonal imbalance you are having. Please hit thanks.